# SDR SWAA2022021500500

- Difficulty date: June 27, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CARGO AFT BULKHEAD LWR SUPPORT STA 500D; LBL 0 TO LBL 26; WL 158. / REMOVED AND REPLACED FWD CARGO AFT BULKHEAD LWR SUPPORT STA 500D WITH ITEM #7530142 IAW SRM 51-40-02-0G-0 AND AIPC 53-11-01-43
